MAUDE Adverse Event Report: SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC

SOFRADIM PRODUCTION SAS PARIETEX; MESH, SURGICAL, POLYMERIC
Model Number TEC3030
Medical Device Problem Codes Migration or Expulsion of Device (1395); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Wound Dehiscence (1154); Abscess (1690); Adhesion(s) (1695); Erosion (1750); Cellulitis (1768); Purulent Discharge (1812); Emotional Changes (1831); Fistula (1862); Foreign Body Reaction (1868); Unspecified Infection (1930); Inflammation (1932); Necrosis (1971); Pain (1994); Hernia (2240); Discomfort (2330); Injury (2348); Depression (2361); Impaired Healing (2378); Ascites (2596); Abdominal Distention (2601); Fibrosis (3167); No Code Available (3191); Unspecified Tissue Injury (4559); Swelling/ Edema (4577)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after the implant, the patient experienced pain, adhesions, fistula, infection, inflammation, necrosis, mesh/ tissue erosion, air fluid collection within the rectus sheath, yellow-green mucinous and exudative material loosely adhered to the mesh, foreign body reaction, fibrosis, aggregate of surgical mesh, cellulitis, opening of prior incision, abscess, bilious content present in wound, dehiscence, wound tracts laterally right and left, purulence expressed from wound, and mesh migration.Post-operative patient treatment included revision surgery, debridement of abscess, placement of negative pressure wound vac, removal of mesh, iv antibiotics, subcutaneous dehiscence evacuated, removal of mesh/ tissue erosion, palpate bowel adhered to anterior abdominal wall with reflux of enteric contents into wound, necrosis debrided, irrigation and blunt debridement of abdominal wound, adaptic sheet placed at base of wound, fistula treated with nutritional optimization, fistula takedown, small bowel resection, infected omentum resected, admission to hospital through er, and returned to or for repeat irrigation.
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after the implant, the patient experienced pain, adhesions, fistula, infection, inflammation, necrosis, mesh/tissue erosion, air fluid collection within the rectus sheath, yellow-green mucinous and exudative material loosely adhered to the mesh, foreign body reaction, fibrosis, aggregate of surgical mesh, cellulitis, opening of prior incision, abscess, bilious content present in wound, dehiscence, wound tracts laterally right and left, purulence expressed from wound, hernia recurrence, and mesh migration.Post-operative patient treatment included revision surgery, debridement of abscess, placement of negative pressure wound vac, removal of mesh, iv antibiotics, subcutaneous dehiscence evacuated, removal of mesh/tissue erosion, palpate bowel adhered to anterior abdominal wall with reflux of enteric contents into wound, necrosis debrided, irrigation and blunt debridement of abdominal wound, adaptic sheet placed at base of wound, fistula treated with nutritional optimization, fistula takedown, small bowel resection, infected omentum resected, admission to hospital through er, and returned to or for repeat irrigation.
 
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of a ventral incisional hernia.It was reported that after the implant, the patient experienced pain, adhesions, fistula, infection, inflammation, necrosis, mesh/tissue erosion, air fluid collection within the rectus sheath, yellow-green mucinous and exudative material loosely adhered to the mesh, foreign body reaction, fibrosis, aggregate of surgical mesh, cellulitis, opening of prior incision, abscess, bilious content present in wound, dehiscence, wound tracts laterally right and left, purulence expressed from wound, hernia recurrence, depression, swelling, bloating, soreness, emotional changes, open wound, and mesh migration.Post-operative patient treatment included revision surgery, debridement of abscess, placement of negative pressure wound vac, removal of mesh, iv antibiotics, subcutaneous dehiscence evacuated, removal of mesh/tissue erosion, palpate bowel adhered to anterior abdominal wall with reflux of enteric contents into wound, necrosis debrided, irrigation and blunt debridement of abdominal wound, adaptic sheet placed at base of wound, fistula treated with nutritional optimization, fistula takedown, small bowel resection, infected omentum resected, admission to hospital th rough er, ct-scan, and returned to or for repeat irrigation.Relevant tests/laboratory data: (b)(6) 2019 - op note stated ct scan showed air fluid collection within the rectus sheath and pathology report from mesh specimen note yellow-green mucinous and exudative material loosely adhered to the mesh (b)(6) 2019 - pathology report from omentum/enterocutaneous fistula noted aggregate of surgical mesh, fat necrosis, foreign body reaction and fibrosis concomitant devices: securestrap (product id: opstrap20, lot number: lk6958) securestrap (product id: opstrap20, lot number: mem670).
 
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.

Brand Name
PARIETEX
Common Device Name
MESH, SURGICAL, POLYMERIC
Manufacturer (Section D)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR  01600
Manufacturer (Section G)
SOFRADIM PRODUCTION SAS
116 avenue du formans
trevoux 01600
FR   01600
Manufacturer Contact
justin ellis
60 middletown ave.
8200 coral sea st ne
mounds view,mn, CT 55112
7635265677
MDR Report Key10494547
Report Number9615742-2020-01926
Device Sequence Number16962467
Product Code FTL
UDI-Device Identifier10884521180031
UDI-Public10884521180031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K982532
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2020
Device Model NumberTEC3030
Device Catalogue NumberTEC3030
Device Lot NumberSPE0810X
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2020
Supplement Date Received by Manufacturer10/27/2021
12/20/2023
Initial Report FDA Received Date09/04/2020
Supplement Report FDA Received Date11/11/2021
12/22/2023
Date Device Manufactured06/07/2015
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SECURESTRAP (LOT#:LK6958 & MEM670); SECURESTRAP (LOT #: LK6958 & MEM670)
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient SexMale
Patient Weight136 KG